MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER
Model Number I400+
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with crep2 (creatinine plus ver.2) on a cobas integra 400 plus analyzer.Patient 1, measured on (b)(6) 2022: the sample initially resulted in a crep2 value of 100 ¿mol/l.The result was reported outside of the laboratory and did not match the patient's history.The sample was repeated, resulting in a value of 51 ¿mol/l.Patient 2, measured on (b)(6) 2022: the sample initially resulted in a crep2 value of 131 ¿mol/l, accompanied by a data flag.The result was reported outside of the laboratory and did not match the patient's history.The sample was repeated two times, resulting in values of 69 ¿mol/l and 68 ¿mol/l.The crep2 reagent lot was 635960 with an expiration date of 31-jan-2023.
 
Additional Manufacturer Narrative
Calibration results were acceptable.Quality controls were mostly within range, but level 2 control was outside of range on (b)(6) 2022.Upon review of the alarm trace, no relevant alarm was observed.Upon review of the reaction data, the initial values of both samples showed reaction curves that suggested a reagent carryover.The extra wash cycles were not correctly implemented on the analyzer and were updated.Based on the provided data, a general reagent issue can be excluded.The investigation could not identify a product problem.The investigation determined the issue was consistent with a user error due to incorrectly implemented extra wash cycles.

Brand Name
COBAS INTEGRA 400 PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15868216
Report Number1823260-2022-03766
Device Sequence Number17445410
Product Code JJE
UDI-Device Identifier04015630919215
UDI-Public04015630919215
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI400+
Device Catalogue Number03245233001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown